Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hyper, talkative, weird moods. Get irritated, angry if not taken Vyvanse consistently. Reason?

I have known my whole life that something was different about me. I am almost 20 years old and two years ago i went to a doctor to try and get some answers. i found that i was noticeably more hyper than any of my friends, i couldn t stop talking, i would get in these weird moods where all i would do is think about random things, i would tap my foot or leg, feel rushed when there wasn t a need to be rushed, and i would always snap on my parents, sometimes for no reason. i went through perscriptions of concerta , adderall , and vyvanse , just recently upping my dosage of vyvanse to 60 mg. my question is, is it common to feel extremely irritable and angry towards people i care about when i accidentally forget to take my vyvanse? this has always been a question i have. i always feel much more calm and relax and not easily angered or upset when i take my vyvanse consistently.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi There, thanks for asking. That is true, you should take Vyvance regularly in order to avoid to be jittery or irritable. Attention deficit hyperactivity disorder has another component which is "impulsivity". Many boys who have attention deficit hyperactivity also have impulsive behavior. For example, they may become aggressive toward their friend and they feel remorse soon after it. Vyvance is not only useful for your hyperactivity, but also helps you to manage your behavior. On the other hand, drug level fluctuation may change neuronal function and it is better to be used regularly. I wish you the best performance at school and in life.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor